# SDR SWAA2025052772146

- Difficulty date: May 18, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 29,814 hours, 14,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL ASSOCIATED LIGHTS FOR EMERGENCY BATTERY PACK M1670 IS INOP<[01] AFTER DEEP CYCLE CHARGE FOUND ALL ASSOCIATED LIGHTS FOR EMERGENCY BATTERY PACK M1670 TESTED GOOD IAW AMM 33-51-06-600-802; AMM 33-51-06-610-802 AND WDM 33-51-13 PG.15 SH.2;[02] CORRECTIVE ACTION COMPLETED.
